# SDR AALA202207087537

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,959 hours, 24,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release System
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SERVICE DOOR GIRT BAR PLASTIC COVER FELL OFF. INSTALLED NEW RELEASE STOP ASSEMBLY AS PER AMM 25-66-01.
